Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Categorical models for equivariant classifying spaces

Bertrand J Guillou, J Peter May and Mona Merling

Algebraic & Geometric Topology 17 (2017) 2565–2602
Abstract

Starting categorically, we give simple and precise models for classifying spaces of equivariant principal bundles. We need these models for work in progress in equivariant infinite loop space theory and equivariant algebraic K–theory, but the models are of independent interest in equivariant bundle theory and especially equivariant covering space theory.

Keywords
equivariant classifying spaces
Mathematical Subject Classification 2010
Primary: 55R91, 55R35
Secondary: 55P92, 55R91
References
Publication
Received: 14 July 2012
Revised: 25 September 2016
Accepted: 27 March 2017
Published: 19 September 2017
Authors
Bertrand J Guillou
Department of Mathematics
The University of Kentucky
Lexington, KY
United States
J Peter May
Department of Mathematics
The University of Chicago
Chicago, IL
United States
Mona Merling
Department of Mathematics
Johns Hopkins University
Baltimore, MD
United States